# SDR CALA0300719

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 47,702 hours, 25,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL STIFFENER ON AFT PRESSURE BULKHEAD CORRODED AT STA 1016, BL 0, BETWEEN S27L AND S27R.  THE STIFFENER WAS REPAIRED IAW BOEING DRAWING 65C28106 AND EA 5310-04045, OPERATION 2.
